# SDR SWAA2022022495850

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 FLAP SUPPORT ACCESS FAIRING # 642BB OUTBD SIDE MIDDLE SEAL RETAINER IS BROKEN AS MARKED / REPLACED BROKEN O/B MIDDLE SEAL RETAINER 2ND IAW SRM 51-40-02 STEP 11 A15637; A31130; A17414
